Vol. 93, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Solubility of finite groups admitting a fixed-point-free automorphism of order rst. I

Peter John Rowley

Vol. 93 (1981), No. 1, 201–235
Abstract

The ‘fixed-point-free automorphism conjecture’ asserts that if a finite group G admits a fixed-point-free automorphism group A (and, if A is noncyclic, further suppose that (|G|,|A|) = 1), then G is soluble. This paper is the first in a four part series, which considers the above conjecture when A is cyclic of order rst where r, s and t are distinct prime numbers.

Mathematical Subject Classification 2000
Primary: 20D10
Secondary: 20D45
Milestones
Received: 5 January 1979
Revised: 23 June 1980
Published: 1 March 1981
Authors
Peter John Rowley